# SDR CA180925009

- Difficulty date: September 24, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 64,790 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 12166410
- Condition: Failed
- Location: Compressor Vane
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, ENGINE 2 COMPRESSOR VANE FAULT WAS OBSERVED BY MTC.  VBV ACTUATOR & BLEED VALVE STOP REPLACED.  (TC# 20180925009)
